# SDR TC8A96037

- Difficulty date: March 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808CK
- Make and model: Doug DC-8F-55
- Aircraft serial: 45817
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Floor Tracks
- Condition: Broken
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT FLOOR 5 TRACKS ARE BROKEN.  REPAIRED TRACKS AS PER 52-1-0.  (M)
